| Model Number |
G55885 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/05/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The catheter leaked at the hub/catheter junction.The device was replaced, but it is unknown if this occurred during the initial implantation procedure or later.According to the initial reporter, the patient did not experience any other adverse effects due to this occurrence.